# SDR A6WA201644146

- Difficulty date: July 25, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 27,758 hours, 26,909 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTS STRONG ELECTRICAL BURNING ODOR IN VICINITY OF ROW 7 AND ROW 8, NO PASSENGERS ON BOARD AT TIME OF DISCOVERY.  DID NOT NOTICE ANY VISIBLE OR AUDIBLE ARCING/SPARKING.  INSPECTED AND VERIFIED BALLAST B113 CAUSED FLUORESCENT CEILING LIGHTS AT ROW 5AC TO OVERHEAT AND DAMAGE CEILING PANEL.  INSPECTED CEILING LIGHTS.  R&R TWO BALLAST AT 5AC TWO BULBS AT 5AC AND BULBS AT 3FD.  OP CK GOOD IAW AMM 33-21-01 AND 33-21-710-001
